# SDR 29GA2017091800001

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 36,382 hours, 40,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT HAD A BURNING ODOR,  FA DID NOT NOTICE IN CABIN, SEEMS WORSE WITH HP VALVES OPEN.  ODOR CONSTANT DURING FLIGHT LOWER ALTITUDE, THE WORSE THE ODOR.   INSPECTED PNEUMATIC LINES FROM LEFT ENGINE.  PERFORMED OPERATIONAL CHECK OF THE AIR DISTRIBUTION IN FLIGHT COMPARTMENT, AND OPERATION CHECKED THE AIR CONDITION SYSTEM, COULD NOT DETECT ANY BURNING ODORS,  OPS CHECKED GOOD.
